# SDR AALA202501135657

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 8,859 hours, 2,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUIRNG AND OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, EMERGENCY POWER SUPPLY UNIT 16WL DISPLAYS A BATTERY FAULT MESSAGE. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 16WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
